Follow
Smail Djebali
Title
Cited by
Cited by
Year
Solution sets for differential equations and inclusions
S Djebali, L Górniewicz, A Ouahab
Solution Sets for Differential Equations and Inclusions, 2012
962012
On the asymptotic integration of nonlinear differential equations
RP Agarwal, S Djebali, T Moussaoui, OG Mustafa
Journal of Computational and Applied Mathematics 202 (2), 352-376, 2007
502007
Nonlinear alternatives of Schauder and Krasnosel'skij types with applications to Hammerstein integral equations in L1 spaces
S Djebali, Z Sahnoun
Journal of Differential Equations 249 (9), 2061-2075, 2010
432010
Multiple positive solutions for singular BVPs on the positive half-line
S Djebali, K Mebarki
Computers & Mathematics with Applications 55 (12), 2940-2952, 2008
432008
First-order periodic impulsive semilinear differential inclusions: existence and structure of solution sets
S Djebali, L Górniewicz, A Ouahab
Mathematical and Computer Modelling 52 (5-6), 683-714, 2010
352010
A class of second order BVPs on infinite intervals
S Djebali, T Moussaoui
Electronic Journal of Qualitative Theory of Differential Equations 2006 (4 …, 2006
322006
Topological structure of solution sets for impulsive differential inclusions in Fréchet spaces
S Djebali, L Górniewicz, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 74 (6), 2141-2169, 2011
212011
Filippov-Ważewski theorems and structure of solution sets for first order impulsive semilinear functional differential inclusions
S Djebali, L Górniewicz, A Ouahab
Topological Methods in Nonlinear Analysis 32 (2), 261-312, 2008
202008
Positive evanescent solutions of nonlinear elliptic equations
S Djebali, T Moussaoui, OG Mustafa
Journal of mathematical analysis and applications 333 (2), 863-870, 2007
202007
Positive solutions for φ–Laplacian Dirichlet BVPs
A Benmezai, S Djebali, T Moussaoui
Fixed Point Theory 8 (2), 167-186, 2007
192007
Existence results for a class of BVPs on the positive half-line
S Djebali, K Mebarki
Comm. Appl. Nonlin. Anal 14 (2), 13-31, 2007
192007
Existence and Structure of Solution Sets for Impulsive Différent! al Inclusions: a Survey
S Djebali, L Górniewicz, A Ouahab
182012
Positive solutions for singular BVPs with sign changing and derivative depending nonlinearity on the positive half-line
S Djebali, O Saifi
Acta applicandae mathematicae 110 (2), 639-665, 2010
182010
On the singular generalized Fisher-like equation with derivative depending nonlinearity
S Djebali, K Mebarki
Applied mathematics and computation 205 (1), 336-351, 2008
172008
Positive solutions for singular Laplacian BVPs on the positive half-line
S Djebali, O Saifi
Electronic journal of qualitative theory of differential equations 2009 (56 …, 2009
162009
Traveling wave solutions to a reaction–diffusion system arising in epidemiology
S Djebali
Nonlinear analysis: real world applications 2 (4), 417-442, 2001
162001
Fourth-order p-Laplacian nonlinear systems via the vector version of Krasnosel’skiĭ’s fixed point theorem
S Djebali, T Moussaoui, R Precup
Mediterranean journal of mathematics 6 (4), 447-460, 2009
152009
Boundary value problems of differential inclusions with Riemann-Liouville fractional derivative
M Benchohra, S Djebali, S Hamani
Нелінійні коливання, 2011
142011
Qualitative properties and existence of solutions for a generalized Fisher-like equation
S Djebali, O Kavian, T Moussaoui
IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI) 4 (2), 65-81, 2009
142009
Existence Results for One-dimensional Dirichlet Phi-Laplacian BVPS: a Fixed Point Approach
A Benmeza I, SI Djebali, T Moussaoui
Dynamic Systems and Applications 17 (1), 149, 2008
142008
The system can't perform the operation now. Try again later.
Articles 1–20